# SDR UALA2012111606627

- Difficulty date: November 15, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N843UA
- Make and model: Airbus A319-131
- Aircraft serial: 1573
- Aircraft time: 38,968 hours, 15,950 cycles
- Engine: Iae V2522A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Condition: Low Pressure
- Location: Crew O2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT OXYGEN STARTED FLIGHT AT 930 PSI.  READING 690 PSI NOW AT 0100Z AT FL 370.  SERVICED OXYGEN BOTTLE TO 1700 PSI.  PRESSURE IS HOLDING AND STEADY.  CHECKED ALL FOUR MASK ASSYS AND BOTTLE ASSY FOR LEAKS, NONE NOTED.
